# SDR SWIA200616141

- Difficulty date: January 16, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 2,759 hours, 1,749 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70744
- Part serial: 245
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP STATUS WITH STAB FAULT.  REPLACED HORIZONTAL STAB MCU IAW CRJ AMM 27-42-07.  OPERATIONAL CHECK GOOD.
